# SDR 97ZZZX870

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7203Y
- Make and model: Piper PA-30
- Aircraft serial: 30228
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Part number: 402346
- Condition: Corroded
- Location: Stabilator Horn
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING THE STABILATOR TORQUE TUBE, FOUND BOTH (2 EACH) CLOSE TOLERANCE BOLTS VERY CORRODED.  SUBMITTER BELIEVES THESE BOLTS SHOULD BE REPLACED BY AGE OF 30 YEARS.
